Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 167, NWS Bismarck, ND

July 3, 20185 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 3, 2018, 5:03 AM CDT for 5 counties in North Dakota. It was in force for 57 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2018, 5:03 AM CDT (10:03 UTC)
Expired
Jul 3, 2018, 6:00 AM CDT
In force
57 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.25 in
Wind
80.0 mph

Counties Burleigh County, ND, Emmons County, ND, Grant County, ND, Morton County, ND, Sioux County, ND

The radar

The Bismarck radar (KBIS), 41 km from the middle of the area, began a volume at 10:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 5:14 AM CDTTSTM WND GST 622 Wnw Lincoln, NDNWS ASOS.
Jul 3, 5:15 AM CDTTSTM WND GST 664 S Mandan, NDAWOS STATION Y19, 4 S MANDAN.
Jul 3, 5:18 AM CDTTSTM WND DMG1 Ssw Bismarck, NDSMALL TO MEDIUM SIZE TREE DOWNED (UPROOTED). TIME IS ESTIMATED BASED ON RADAR DATA.
Jul 3, 5:18 AM CDTTSTM WND DMG1 Ssw Bismarck, NDSMALL TO MEDIUM SIZE TREE DOWNED (UPROOTED). TIME IS ESTIMATED BASED ON RADAR DATA.
Jul 3, 5:25 AM CDTTSTM WND GST 598 N Selfridge, NDMESONET STATION TTKN8, 8 N SELFRIDGE.
Jul 3, 5:30 AM CDTTSTM WND DMG1 Ne Kintyre, NDPICTURES OF EXTENSIVE DAMAGE TO A FARM HOME. THREE BUILDINGS DOWN, WITH MANY BROKEN TREES. TIME OF DAMAGE WAS ESTIMATED BASED ON RADAR DATA.
Jul 3, 5:47 AM CDTTSTM WND GST 912 E Moffit, NDMESONET STATION TS633, 2 E MOFFIT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 3, 1:59 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 10.1 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2018-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 86 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2018-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
86 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
2084 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

460 
WUUS53 KBIS 031003
SVRBIS
NDC015-029-037-059-085-031100-
/O.NEW.KBIS.SV.W.0167.180703T1003Z-180703T1100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
503 AM CDT TUE JUL 3 2018

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Sioux County in south central North Dakota...
  Southern Burleigh County in south central North Dakota...
  Eastern Morton County in south central North Dakota...
  Southeastern Grant County in south central North Dakota...
  Emmons County in south central North Dakota...

* Until 600 AM CDT/500 AM MDT/.

* At 503 AM CDT/403 AM MDT/, severe thunderstorms were located along
  a line extending from 5 miles north of Mcdowell Dam Recreation Area
  to 11 miles west of Hazelton to near Cannon Ball to 5 miles west of
  Fort Yates, moving east at 55 mph.

  These are very dangerous storms.

  HAZARD...80 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be heavily damaged. Expect 
           considerable damage to roofs, windows, and vehicles. 
           Extensive tree damage and power outages are likely.

* Locations impacted include...
  Bismarck, Mandan, Linton, Fort Yates, Selfridge, Lincoln,
  Strasburg, Hazelton, Menoken, Sterling, Solen, Hague, Westfield,
  Cannon Ball, Braddock, St. Anthony, Shields, Prairie Knights
  Resort, Lake Harmon and Mcdowell Dam Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4646 10115 4698 10111 4698 10007 4664 10008
      4663 9991 4629 9992 4628 9988 4594 9988
      4595 10150
TIME...MOT...LOC 1003Z 276DEG 50KT 4691 10060 4648 10052 4641 10055
4612 10074

HAIL...1.25IN
WIND...80MPH
 
$$

SAVADEL
2 follow-up statements
782 
WWUS53 KBIS 031026
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
526 AM CDT TUE JUL 3 2018

NDC015-029-037-059-085-031100-
/O.CON.KBIS.SV.W.0167.000000T0000Z-180703T1100Z/
Sioux ND-Burleigh ND-Morton ND-Grant ND-Emmons ND-
526 AM CDT TUE JUL 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM
CDT/500 AM MDT/ FOR SIOUX...SOUTHERN BURLEIGH...EASTERN MORTON...
EASTERN GRANT AND EMMONS COUNTIES...

At 523 AM CDT/423 AM MDT/, severe thunderstorms were located along a
line extending from 5 miles north of Sterling to 4 miles southeast of
Hazelton to 8 miles north of Linton to 9 miles east of Fort Yates,
moving east at 60 mph.

These are very dangerous storms.

HAZARD...80 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated. At the Bismarck airport a wind gust to 62 
         mph was observed at 514 am CDT and a gust to 66 mph was 
         observed at the Mandan airport.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
Bismarck, Mandan, Linton, Fort Yates, Selfridge, Lincoln, Strasburg,
Hazelton, Menoken, Sterling, Solen, Hague, Westfield, Cannon Ball,
Braddock, St. Anthony, Shields, Prairie Knights Resort, Lake Harmon
and Mcdowell Dam Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4648 10109 4698 10109 4698 10007 4664 10008
      4663 9991 4629 9992 4628 9988 4595 9988
      4595 10131
TIME...MOT...LOC 1023Z 276DEG 50KT 4689 10028 4646 10020 4639 10023
4610 10042

HAIL...1.25IN
WIND...80MPH
 
$$

SAVADEL
450 
WWUS53 KBIS 031043
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
543 AM CDT TUE JUL 3 2018

NDC037-059-031051-
/O.CAN.KBIS.SV.W.0167.000000T0000Z-180703T1100Z/
Morton ND-Grant ND-
543 AM CDT TUE JUL 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MORTON AND EASTERN
GRANT COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
south central and southeastern North Dakota.

LAT...LON 4637 10064 4641 10066 4643 10059 4650 10058
      4652 10054 4657 10059 4659 10056 4664 10066
      4668 10064 4665 10073 4669 10076 4669 10077
      4698 10089 4698 10007 4664 10008 4663 9991
      4629 9992 4628 9988 4595 9989 4595 10101
TIME...MOT...LOC 1041Z 276DEG 50KT 4687 9997 4644 9989 4637 9992 4608
10012

$$

NDC015-029-085-031100-
/O.CON.KBIS.SV.W.0167.000000T0000Z-180703T1100Z/
Sioux ND-Burleigh ND-Emmons ND-
543 AM CDT TUE JUL 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR EASTERN SIOUX...SOUTHERN BURLEIGH AND EMMONS COUNTIES...

At 541 AM CDT, severe thunderstorms were located along a line
extending from near Steele to 7 miles southwest of Napoleon to 15
miles southeast of Braddock to 4 miles southeast of Strasburg, moving
east at 60 mph.

These are very dangerous storms.

HAZARD...80 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
Linton, Fort Yates, Selfridge, Strasburg, Hazelton, Menoken, 
Sterling, Hague, Westfield, Cannon Ball, Braddock, Prairie Knights 
Resort, Mcdowell Dam Recreation Area, Driscoll, Mckenzie, Temvik, 
and Kintyre.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4637 10064 4641 10066 4643 10059 4650 10058
      4652 10054 4657 10059 4659 10056 4664 10066
      4668 10064 4665 10073 4669 10076 4669 10077
      4698 10089 4698 10007 4664 10008 4663 9991
      4629 9992 4628 9988 4595 9989 4595 10101
TIME...MOT...LOC 1041Z 276DEG 50KT 4687 9997 4644 9989 4637 9992 4608
10012

HAIL...1.00IN
WIND...80MPH
 
$$

SAVADEL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 4:28 AM CDT, 35 minutes earlier.

Area forecast discussion, Jul 3, 4:28 AM CDT, 35 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
428 AM CDT Tue Jul 3 2018

.UPDATE...
Issued at 426 AM CDT Tue Jul 3 2018

Line of severe storms continues to march eastward. This update to
acknowledge dropping some of the southwest counties out of the
watch. So Dunn, Stark, Hettinger, Adams, Billings, Slope and
Bowman counties are no longer in the watch.

&&

.SHORT TERM...(Today and tonight)
Issued at 327 AM CDT Tue Jul 3 2018

Currently, an area of strong to severe thunderstorms was moving east
across southwestern North Dakota, and is expected to continue moving
east across southern North Dakota. A severe thunderstorm watch is in
effect until 9 am CDT for southern North Dakota counties. Farther
north the showers and thunderstorms are not expected to be severe,
but are also expected to move east across northern North Dakota
early this morning.

This complex of storms was associated with a strong cluster of upper
level impulses moving out of Montana/Wyoming across the Dakotas and
reaching the Red River Valley after daybreak. Meanwhile a surface
warm front extended from a low in central South Dakota northeastward
to near Fargo. This warm front and a strengthening southerly low
level jet was established over eastern SD/NE into IA/MN. These
features were associated with ongoing thunderstorms across South
Dakota. This low level jet and warm frontal boundary is forecast to
lift northward into southeastern ND and perhaps west of the James
Valley. This would result in thunderstorms moving northward, perhaps
merging with the western cluster of storms.

Later today a building thermal ridge may help cap convection for the
late morning and afternoon hours. Then tonight a cluster of strong
upper level impulses move northeast across North Dakota as the upper
low begins lifting northeast ward into Saskatchewan. Plenty of low
level moisture with dewpoints in the 60-70F range will bring CAPE
values of 2000-5000 J/kg this afternoon and evening. Vertical wind
profiles show 50+ knots of 0-6km bulk shear.

The Storm Prediction Center has placed much of southern North Dakota
in a "Slight Risk" for severe weather for the today and tonight
period, with a lesser "marginal risk" for the rest of the state.

.LONG TERM...(Wednesday through Monday)
Issued at 327 AM CDT Tue Jul 3 2018

Main concerns for the long term are chances for thunderstorms
Wednesday morning, then a warming trend ensues into Saturday.

On Wednesday (July 4th)...the frontal boundary that has
been the focus of severe thunderstorms Monday night through Tuesday
night will begin moving east as a cold front. At daybreak this cold
front will be established across the central and eastern Dakotas,
extending from central South Dakota to near Jamestown to the
northern border of ND/MN. By around noon the front should be east of
the Jamestown area with dry high pressure pushing in from the west.
Meanwhile the main upper low will have lifted northeast into
Saskatchewan with a trailing vort tail over northwestern ND and
sweep northeast into Manitoba. Thus a chance of morning
thunderstorms for northwestern and central ND, with clearing skies
from west to east for a mostly sunny afternoon and a clear night for
the 4th.

Thursday through Saturday, an upper level western ridge builds
behind the exiting of the strong upper low, and this ridge expands
into the Plains. This should result in a shower and thunderstorm-
free period with a warming trend. Look for highs Thursday from
75-85F, warming to 85-95 for Friday and Saturday.

Another strong upper level shortwave moves east out of the Pacific
Northwest Saturday/Saturday night, dampening the upper ridge and
bringing chances of showers and thunderstorms to our area Saturday
night, followed by a more zonal flow across our area Sunday and
Monday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1241 AM CDT Tue Jul 3 2018

At 1230 AM CDT, scattered thunderstorms were moving into western ND
from Montana and will move east across the state. Thunderstorm
activity currently over the eastern Dakotas are forecast to continue
and may redevelop up to the KJMS area. This area will likely become
more widespread across central ND and last well into the afternoon
hours Tuesday. Another round of thunderstorms are forecast to move
into western ND again Tuesday night. VFR conditions should prevail
except for a chance of MVFR ceilings associate with thunderstorms.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...JV
SHORT TERM...JV
LONG TERM...JV
AVIATION...JV
Hazardous weather outlook, Jul 2, 10:03 PM CDT, 7 hours before
Hazardous Weather Outlook
National Weather Service Bismarck ND
1003 PM CDT Mon Jul 2 2018

NDZ017>023-025-031>037-040>048-050-051-040315-
McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-Foster-
Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-Stutsman-
Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-La Moure-
McIntosh-Dickey-
1003 PM CDT Mon Jul 2 2018 /903 PM MDT Mon Jul 2 2018/

This Hazardous Weather Outlook is for portions of northwest North
Dakota, south central North Dakota, southeast North Dakota, and
southwest North Dakota.

.DAY ONE...Rest of Tonight

Strong to severe thunderstorms are possible across the southern
two-thirds of North Dakota tonight. Possible hazards are hail
to golf ball size and wind gusts to 70 mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorms are possible Tuesday and Tuesday night. Some storms
may be severe, especially across south central and southeast
North Dakota. The main threats are large hail and damaging winds.

There is a chance of thunderstorms during the daytime hours
Wednesday, Independence Day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed across southern North Dakota
tonight.

NDZ001>005-009>013-040315-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-
1003 PM CDT Mon Jul 2 2018

This Hazardous Weather Outlook is for portions of north central
North Dakota and northwest North Dakota.

.DAY ONE...Rest of Tonight

There is a chance of thunderstorms tonight, mainly after midnight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorms are possible Tuesday and Tuesday night. Some storms
may be severe, especially across south central and southeast
North Dakota. The main threats are large hail and damaging winds.

There is a chance of thunderstorms during the daytime hours
Wednesday, Independence Day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed across south central and
southeast North Dakota Tuesday.

ZH

In the hours before

Local storm report, Jul 3, 3:28 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
328 AM CDT TUE JUL 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 AM     TSTM WND GST     HETTINGER MUNICIPAL AIR 46.01N 102.65W
07/03/2018  M58 MPH          ADAMS              ND   ASOS

            ASOS STATION HEI, HETTINGER MUNICIPAL
            AIRPORT.

&&

JP MARTIN
Local storm report, Jul 3, 3:36 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
336 AM CDT TUE JUL 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 AM     TSTM WND GST     1 N MOTT                46.39N 102.33W
07/03/2018  E61 MPH          HETTINGER          ND   MESONET

            ND AG WEATHER NETWORK.

&&

JP MARTIN
Local storm report, Jul 3, 4:01 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
401 AM CDT TUE JUL 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     TSTM WND GST     GLEN ULLIN RGNL         46.81N 101.86W
07/03/2018  M67 MPH          MORTON             ND   AWOS

            AWOS STATION D57, GLEN ULLIN RGNL.

&&

JP MARTIN
Local storm report, Jul 3, 4:15 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
415 AM CDT TUE JUL 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 AM     TSTM WND GST     1 N HEART BUTTE DAM     46.61N 101.81W
07/03/2018  E70 MPH          GRANT              ND   TRAINED SPOTTER

&&

JP MARTIN
Local storm report, Jul 3, 4:37 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
437 AM CDT TUE JUL 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 AM     TSTM WND GST     ALMONT                  46.73N 101.50W
07/03/2018  M74 MPH          MORTON             ND   PUBLIC

            TIME ESTIMATED BASED ON RADAR. RELAYED FROM
            BROADCAST MEDIA.

&&

JP MARTIN
Local storm report, Jul 3, 4:54 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
454 AM CDT TUE JUL 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 AM     TSTM WND GST     4 SSW JUDSON            46.77N 101.33W
07/03/2018  M72 MPH          MORTON             ND   MESONET

            ND AG WEATHER NETWORK.

&&

JP MARTIN

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 7:02 PM CDTSpecial Weather StatementBISStark43 min
Jul 2, 7:08 PM CDTSevere Thunderstorm WarningBISHettinger, Stark67 min
Jul 2, 8:06 PM CDTSevere Thunderstorm WarningBISGrant, Hettinger54 min
Jul 2, 8:23 PM CDTSpecial Weather StatementBISMorton37 min
Jul 2, 8:53 PM CDTSevere Thunderstorm WarningBISGrant67 min
Jul 2, 9:18 PM CDTSpecial Weather StatementBISMorton27 min
Jul 2, 9:42 PM CDTSpecial Weather StatementBISBurleigh48 min
Jul 2, 10:35 PM CDTSpecial Weather StatementBISBurleigh40 min
Jul 2, 11:58 PM CDTSpecial Weather StatementBISMcKenzie47 min
Jul 3, 12:45 AM CDTSpecial Weather StatementBISDunn, McKenzie45 min
Jul 3, 1:10 AM CDTSevere Thunderstorm WarningBISBillings, Golden Valley65 min
Jul 3, 1:12 AM CDTSevere Thunderstorm WarningBISGolden Valley, Slope63 min
Jul 3, 1:37 AM CDTSevere Thunderstorm WarningBISBowman, Slope53 min
Jul 3, 2:18 AM CDTSevere Thunderstorm WarningBISAdams, Billings, Bowman, Hettinger, Slope, Stark57 min
Jul 3, 3:15 AM CDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Morton, Sioux, Stark60 min
Jul 3, 3:51 AM CDTSevere Thunderstorm WarningBISEmmons, McIntosh54 min
Jul 3, 4:12 AM CDTSevere Thunderstorm WarningBISAdams, Burleigh, Grant, Morton, Sioux63 min
Jul 3, 5:30 AM CDTSevere Thunderstorm WarningBISEmmons, Kidder, Logan, McIntosh, Stutsman60 min
Jul 3, 6:13 AM CDTSevere Thunderstorm WarningBISDickey, LaMoure, Logan, McIntosh, Stutsman62 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.